Alert archive / Nevada / Flash Flood Warnings in 2011

Flash Flood Warning 5, NWS Elko, NV

July 30, 2011Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Jul 30, 2011, 8:47 PM PDT for Elko County, Nevada. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 8:47 PM PDT (03:47 UTC)
Expired
Jul 30, 2011, 9:56 PM PDT
In force
69 min
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 89 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 3.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
3300 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS55 KLKN 310347
FFWLKN
NVC007-310515-
/O.NEW.KLKN.FF.W.0005.110731T0347Z-110731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
847 PM PDT SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE CITY OF SOUTH FORK...

* UNTIL 1015 PM PDT

* AT 843 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

LOCATIONS NEAR THE PATH OF INCLUDE...SOUTH FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4071 11582 4070 11560 4048 11563 4056 11590

$$

PJS
1 follow-up statement
257 
WGUS75 KLKN 310456
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
956 PM PDT SAT JUL 30 2011

NVC007-310506-
/O.CAN.KLKN.FF.W.0005.000000T0000Z-110731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
956 PM PDT SAT JUL 30 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL ELKO
COUNTY...

&&

LAT...LON 4071 11582 4070 11560 4048 11563 4056 11590

$$

PJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:11 PM PDT, 6 hours 36 minutes earlier.

Area forecast discussion, Jul 30, 2:11 PM PDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
211 PM PDT SAT JUL 30 2011

.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO MOVE INTO NEVADA...
ENABLING THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. LOCAL FLOODING IS
POSSIBLE SATURDAY NIGHT INTO SUNDAY. DRIER CONDITIONS WILL
GRADUALLY TAKE OVER BY MIDWEEK.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY. HUGE RIDGE OF HIGH PRESSURE
EXTENDS FROM THE ATLANTIC OCEAN TO THE PACIFIC OCEAN. FLOW AROUND
HIGH IS BRINGING DEEP MOISTURE INTO CWA. PW'S EASILY OVER AN INCH IN
THE SOUTHERN AND EASTERN SECTIONS...AND OVER 0.75" IN THE REMAINDER.
THIS IS WELL ABOVE THE NORM FOR THE DATE...AND EVEN NEAR A RECORD IN
SOME AREAS. INSTABILITY IS MODERATE WITH LI'S FROM 0 TO -2 THROUGH
THE PERIOD...EVEN AT NIGHT. DAYTIME HEATING AND COPIOUS RH IS
CREATING A COMPLICATED THETA E PICTURE...WITH LITTLE ORGANIZED
GRADIENTS. HOWEVER...700-500 MB THETA E SHOWS SEVERAL RIDGES AND
SINKS. THIS WILL HELP IN PRODUCING HEAVY RAINS IN SELECT AREAS.
STEERING WINDS HAVE INCREASED OVER MODEL PREDICTIONS OF THE LAST TWO
DAYS AND SO STORMS ARE CURRENTLY MOVING FASTER THAN PREVIOUSLY
FORECAST. THIS IS GOOD IN THAT RAINS WILL NOT BE AS HEAVY IN
SPECIFIC LOCATION...BUT WILL KEEP FLASH FLOOD WATCH GOING. WILL
CONSTANTLY RE-EVALUATE TO SEE IF IT NEEDS TO BE CANCELLED OR
EXTENDED.

LOOKS LIKE SUNDAY WILL BE THE BIGGEST COVERAGE DAY AS MOISTURE GENS
UP. ALSO...EXPECT LEFTOVER OUTFLOWS TO HELP INITIATE CONVECTION.
PRESENCE OF UPPER JET TO THE NORTHWEST...ALBEIT A WEAK ONE...WILL
ALSO DRIVE THE BUILDUP.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. GENERALLY LOOKING AT
A DRYING TREND OVER THE LONG TERM. THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS WILL BE MONDAY NIGHT AND TUESDAY IN EASTERN CWA AS
WESTERN EDGE OF MONSOON MOISTURE PLUME MOVES EAST AND OUT OF THE
AREA. STILL ENOUGH MOISTURE AND INSTABILITY IN THE MODELS TO
INCLUDE THUNDER IN EASTERN ELKO AND WHITE PINE COUNTIES THROUGH
TUESDAY AND WEDNESDAY.

BY WEDNESDAY AFTERNOON...ESTABLISHED HIGH PRESSURE OVER THE SOUTHERN
PLAINS WILL KEEP MOISTURE RICH FLOW WELL TO OUR EAST AND THINGS LOOK
FAIRLY DRY THROUGH THE REMAINDER OF THE WEEK. THE ONLY POPS INCLUDED
FOR THE LATTER HALF OF THE WEEK ARE IN EXTREME NORTHEASTERN ELKO
COUNTY ON THURSDAY...BOTH GFS AND EC SHOW DIVERGENT FLOW ALOFT IN
ENTRANCE REGION OF JET STREAK COINCIDING WITH MODEST
INSTABILITY...SO INCLUDED SLIGHT CHANCE OF DIURNAL SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...EXPECT VFR CONDITIONS OVER THE NEXT 24 HOURS FOR THE
MOST PART...COULD SEE SOME BLOWING DUST AT KEKO/KWMC BEFORE RAIN
WETS GROUND. GENERALLY...SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED AROUND KTPH AND KELY THROUGH THE PERIOD. MORE ISOLATED
ACTIVITY NEAR KEKO AND KWMC TO START...BUT INCREASING THROUGH NEXT 24
HOURS.

&&

.FIRE WEATHER...MONSOON MOISTURE WILL FUEL THUNDERSTORM ACTIVITY
ACROSS CENTRAL AND NORTHERN NEVADA THROUGH TUESDAY. THE
THUNDERSTORMS WILL BE WET BUT MAY PRODUCE FREQUENT LIGHTNING.
LOCALIZED FLOODING POSSIBLE SOUTH OF HIGHWAY 50 SATURDAY EVENING
THROUGH SUNDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR 457 AND 455.
MODEL SOUNDINGS FOR THE REGION ARE WAY...WAY...WET FOR THE SEASON.
INVERTED V NATURE OF SOME WILL ENABLE ERRATIC GUSTY WINDS WITH
THUNDERSTORMS. STORMS MOVING FASTER THAN PREVIOUSLY
FORECAST...BUT STILL EXPECTED TO MOVE ROUGHLY FROM SSW-NNE ALONG
RIDGE LINES.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NORTHERN NYE
COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...
WHITE PINE COUNTY.

&&

98/94/94/98
Hazardous weather outlook, Jul 30, 2:27 AM PDT, 18 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
227 AM PDT SAT JUL 30 2011

NVZ013-035-037-302330-
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
227 AM PDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY.

THUNDERSTORMS AND LOCALIZED HEAVY PRECIPITATION IS FORECAST FOR
THIS AFTERNOON. MONSOON FLOW WILL TRIGGER THUNDERSTORM ACTIVITY
AND THERE IS THE POTENTIAL FOR FLASH FLOODING STARTING THIS
AFTERNOON THROUGH NOON SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MORE THUNDERSTORMS ARE PROJECTED FOR SUNDAY...MONDAY AND TUESDAY.
THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH NOON
SUNDAY...AND MAY NEED TO BE EXTENDED. DRIER WEATHER WILL MOVE BACK
INTO PLACE BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ030>034-036-302330-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
227 AM PDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY.

ISOLATED AND POSSIBLY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS PORTIONS OF NORTHERN NEVADA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MORE THUNDERSTORMS ARE PROJECTED FOR SUNDAY...MONDAY AND TUESDAY.
DRIER WEATHER WILL MOVE BACK INTO PLACE BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Jul 30, 4:46 PM PDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
446 PM PDT SAT JUL 30 2011

NVZ032-310015-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV-
446 PM PDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 515 PM
PDT...

AT 441 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES NORTHWEST OF CURRIE...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF SOUTHERN ELKO COUNTY...INCLUDING PORTIONS OF US HIGHWAY 93
BETWEEN CLOVER VALLEY AND CURRIE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4074 11504 4052 11478 4034 11510 4040 11519
TIME...MOT...LOC 2345Z 213DEG 19KT 4048 11506

MZ
Special weather statement, Jul 30, 7:20 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
720 PM PDT SAT JUL 30 2011

NVZ032-036-310300-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST AND
SOUTH CENTRAL ELKO COUNTY NV-
720 PM PDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA AND SOUTHERN ELKO
COUNTIES UNTIL 800 PM PDT...

AT 719 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PINE VALLEY...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   PINE VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4056 11613 4029 11576 4020 11620 4032 11637
TIME...MOT...LOC 0220Z 222DEG 11KT 4033 11621

PJS
Special weather statement, Jul 30, 7:29 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
729 PM PDT SAT JUL 30 2011

NVZ030-310300-
HUMBOLDT COUNTY NV-
729 PM PDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUMBOLDT COUNTY UNTIL
800 PM PDT...

AT 728 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTH OF IMLAY...OR 25 MILES WEST OF
WINNEMUCCA...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN HUMBOLDT COUNTY...

&&

LAT...LON 4120 11818 4100 11774 4087 11799 4087 11838
TIME...MOT...LOC 0229Z 223DEG 9KT 4092 11820

PJS
Special weather statement, Jul 30, 7:38 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
738 PM PDT SAT JUL 30 2011

NVZ013-310330-
NORTHERN NYE COUNTY NV-
738 PM PDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 830 PM
PDT...

AT 737 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 41 MILES EAST OF TONOPAH...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL NYE COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3840 11654 3837 11612 3807 11617 3808 11688
TIME...MOT...LOC 0238Z 214DEG 11KT 3814 11648

PJS
Special weather statement, Jul 30, 8:41 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
841 PM PDT SAT JUL 30 2011

NVZ032-034-310430-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE NV-SOUTHWEST AND SOUTH CENTRAL
ELKO COUNTY NV-
841 PM PDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 930 PM
PDT...

AT 839 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
SOUTH FORK TO 9 MILES EAST OF JIGGS...AND MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN ELKO COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4078 11581 4066 11523 4030 11536 4056 11598
TIME...MOT...LOC 0341Z 351DEG 8KT 4061 11589 4042 11549

PJS

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:20 PM PDTSpecial Weather StatementLKNEureka40 min
Jul 30, 7:29 PM PDTSpecial Weather StatementLKNHumboldt31 min
Jul 30, 7:38 PM PDTSpecial Weather StatementLKNNye52 min
Jul 30, 8:41 PM PDTSpecial Weather StatementLKN49 min
Jul 30, 8:57 PM PDTSpecial Weather StatementLKNElko48 min
Jul 30, 9:05 PM PDTSpecial Weather StatementLKNElko40 min
Jul 30, 9:17 PM PDTSpecial Weather StatementLKN43 min
Jul 30, 10:27 PM PDTSpecial Weather StatementLKNElko48 min
Jul 31, 1:14 PM PDTSpecial Weather StatementLKN31 min
Jul 31, 1:38 PM PDTSpecial Weather StatementLKNEureka37 min
Jul 31, 1:48 PM PDTFlash Flood WarningLKNNye117 min
Jul 31, 2:27 PM PDTSpecial Weather StatementLKNEureka33 min
Jul 31, 2:39 PM PDTSpecial Weather StatementLKN36 min
Jul 31, 3:02 PM PDTSpecial Weather StatementLKN28 min
Jul 31, 3:25 PM PDTSpecial Weather StatementLKN50 min
Jul 31, 3:26 PM PDTAreal Flood AdvisoryLKNLander3 hr
Jul 31, 3:32 PM PDTSpecial Weather StatementLKNHumboldt43 min
Jul 31, 4:01 PM PDTSpecial Weather StatementLKN29 min
Jul 31, 4:28 PM PDTSpecial Weather StatementLKNHumboldt32 min
Jul 31, 4:40 PM PDTFlash Flood WarningLKNNye3 hr
Jul 31, 4:51 PM PDTFlash Flood WarningLKNLander4 hr
Jul 31, 4:58 PM PDTFlash Flood WarningLKNEureka3 hr

Nearby

Flash Flood Warnings in Nevada, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.